# SDR SWAA2025042406238

- Difficulty date: March 17, 2025
- Submitted: April 24, 2025
- Operation: Air carrier
- Aircraft: N8688J
- Make and model: Boeing 737-8H4
- Aircraft serial: 36939
- Aircraft time: 29,606 hours, 14,687 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Flap
- Condition: Delaminated
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H WING O/B AFT FLAP HAS LARGE AREA OF DELAMINATION ON LOWER SURFACE ON I/B CORNER <[01]. REMOVED AND REPLACED RIGHT WING OUTBOARD AFT FLAP PER. AMM. 27-51-22. OUTBOARD AFT FLAP ADJUSTMENT GOOD IAW AMM 27-51-22; [02] INSPECTED WORK PERFORMED.
